On mammalian sperm dimensions

Cummins J.M. and Woodall P.F. (1985) On mammalian sperm dimensions. Journal of Reproduction and Fertility, 75 1: 153-175.

Author Cummins J.M.
Woodall P.F.
Title On mammalian sperm dimensions
Journal name Journal of Reproduction and Fertility   Check publisher's open access policy
ISSN 0022-4251
Publication date 1985-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 75
Issue 1
Start page 153
End page 175
Total pages 23
Subject 1309 Developmental Biology
1312 Molecular Biology
1314 Physiology
2710 Embryology
2729 Obstetrics and Gynaecology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 208 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 12:59:31 EST by System User